Ratings for Dr. Weber W. Chuang
I had a kidney stone removed and Dr Chuang was available. I was hesitant at first because the ER had recommended someone else. I am so glad we chose him. He is an excellent doctor. He made sure I understood what was going on, what needed to be done, what to expect. He walked me through every step of the way and made sure I was comfortable. For all the followup appointments, his staff would make sure I get the days I needed. I would highly recommend him.
After speaking with Jamie this morning I have decided to fire Dr, Chaung. I was a TRT patient and had a vasectomy and after deciding to have more children I was referred by a doctor who I consider a friend to Weber. My first visit was very pleasant and plan to use HCG and a Estrogen blocker was devised. When I complained of withdrawals I was treated dismissively, my calls were not returned in a timely manner. I was told I could not possibly be having an issue. Jamie is argumentative and combative.
Dr. Weber W. Chuang's response
Withdrawal symptoms are a known side effect from having taking testosterone. The regimen you were given helps to alleviate the withdrawal symptoms by in effect jump starting your system and smoothing the transition. The regimen may not work as well in a few situations: if your prior testosterone was too high, then returning you to normal levels may make you feel down or if too much time has lapsed between your last testosterone injection and starting the regimen. Blood work and adjustments in your dosing can help. Staffing issues is an area in which we strive to improve. It is part of our growing pains. No excuse though. We will do better. I wish you the best of luck.
Submitted January 31, 2017
Dr. Weber W. Chuang's Credentials
Accepting New Patients
- Baylor College Of Medicine (Grad. 1996)
Areas of Expertise
Awards & Recognitions
Publications & Research